Dr. Jude Annie Cynthia V
M.Sc. M.Phil., Ph.D.

Assistant Professor
steecynth@gmail.com
:
Landmarks in Certain Graphs

 

 1. “ On Cordial labeling of a certain class of Cyclic Split Graph” Intl Journal of  Pure &   Applied Mathematics, Vol 101, No.6,  March 2015, , ISSN : 1311 – 8080 ( Printed Version), ISSN : 1314 – 3395 ( Online )

2. “A New S-(a,d) Antimagic labeling of class of Circulant graphs ” Intl Journal for Scientific Research & Development, Vol 3, Issue 12, Feb 2016,  ISSN : 2321-0613 (Online)

3. “A New S-(a,d) Antimagic labeling of class of  Genrtlized Petersen graphs ” Intl Journal for Scientific Research & Development, Vol 3, Issue 12, Feb 2016,  ISSN : 2321-0613 (Online)

4. “ Hamilton Decomposition of  Harary  Graphs ”  Intl Journal of Mathematics Trends & Technology, Vol 34, No.2, June 2016,  ISSN : 2231 – 5373

5. “ Square Difference Labeling of Circulant Network G(n,±{1,2})” Intl Journal of Pure & Applied Mathematics, Vol 109, No.7, Feb 2017, ISSN : 109 – 113

6.  “ Inverse Domination  Number of Cyclic Split Graph”  Intl Journal of Pure & Applied Mathematics, Vol 109, No.9, June  2017, ISSN : 1311 – 8080 ( Printed Version) ), ISSN : 1314 – 3395 ( Online )

7.  “ The Local Metric Dimension of Mesh Related Architecture ” Intl Journal of Pure & Applied Mathematics, Vol 109, No.8, June  2017, ISSN : 1311 – 8080 ( Printed Version) ), ISSN : 1314 – 3395 ( Online )

 

 

:
Graph Theory